MathSciNet Relay Station
MathSciNet bibliographic data
MR2921786 93B05 (34K35 34K37)
Sakthivel, R.; Mahmudov, N. I.; Nieto, Juan. J. Controllability for a class of fractional-order neutral evolution control systems. Appl. Math. Comput. 218 (2012), no. 20, 10334–10340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement